# SDR UALA2011101805637

- Difficulty date: October 17, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,488 hours, 13,223 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN NOTICED WHITE SMOKE OUTSIDE OF SLIDING WINDOW.   INSPECTED WINDOWS FOR ANY DELAM OR DISCOLOR, OPENED RADOME, WALKED THROUGH E/E TUNNELS NO EVIDENCE FOUND OF SMOKE OR DAMAGE.  NO PRIOR AMIS HISTORY.  WINDOW HEAT TEST OKAY.
